# SDR A6WA2018032645730

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 601R35205105
- Condition: Cracked
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO STEP PLATE IS CRACKED AND HAS BROKEN HINGE TANGS.
